# SDR ASAA2023102145774

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 5,343 hours, 1,579 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN ACTIVATING WING HEAT THE "L VALVE" AMBER LIGHT ILLUMINATED. GROUNDED - YES. ACCOMP WING THERMAL ANTI-ICE VALVE OPS CHECK ON BOTH 3 TIMES ALL PASS REF B737-9 AMM 30-11-11-860-034.
